# SDR AT9900084

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT VERTICAL STABILIZER LOWER AND UPPER SKIN CHAFED, CORRODED AND HOLES MISDRILLED IN PREVIOUS REPAIRED.  MECHANICALLY REMOVED CORROSION, FABRICATED DOUBLERS, HEAT TREATED PARTS AND INSTALLED ALL PARTS IAW DC9 SRM 51-01, 55-30-0, 51-10-3, 55-30-5, 55-01 FIG 4, 51-10-4, 51-70-2, 55-03 FIG 9, 55-02 FIG 16, RES NR 9944 AND NR 9924.
